# SDR NSVA2011203

- Difficulty date: September 12, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,289 hours, 40,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLIGHT DECK FLOOR HAD NUMEROUS AREA'S OF CORROSION.  REPAIRED IAW TD340-53-11-27 CONTROL=350-43.
